Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On Hermite-Fejér interpolation in a Jordan domain

Authors: Charles K. Chui and Xie Chang Shen
Journal: Trans. Amer. Math. Soc. 323 (1991), 93-109
MSC: Primary 41A05; Secondary 41A10, 41A25
MathSciNet review: 1018573
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Hermite-Fejér interpolation problem on a Jordan domain is studied. Under certain mild conditions on the smoothness of the boundary curve, we give both uniform and $ {L^p}$, $ 0 < p < \infty $, estimates on the rate of convergence. Our estimates are sharp even for the unit disk setting.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A05, 41A10, 41A25

Retrieve articles in all journals with MSC: 41A05, 41A10, 41A25

Additional Information

PII: S 0002-9947(1991)1018573-6
Keywords: Hermite-Fejér interpolation, rate of convergence, Jordan domain, asymptotic formulas
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia